# SDR USAA2013112600009

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 50,046 hours, 20,545 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H0919
- Condition: Sticking
- Location: Nlg Door
- Part time: 50,046 hours, 20,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR DOOR OPEN MESSAGE DISPLAYED.  CYCLED GEAR & MESSAGE CLEARED.  FLIGHT CONTINUED & LANDED AT DESTINATION IN PHX.  MX PERFORMED TROUBLESHOOTING IAW TSM 32-31-00-810-859-A, STEPS 1 THRU 5.  FOUND NLG ACTUATING CYLINDER STICKING.  R & R NLG DOOR ACTUATING CYLINDER IAW AMM 32-31-16.  FUNCTIONAL CHECKED, LEAK CHECKED  GOOD.   PERFORMED BITE CHECK OF LGCIU'S, CHECKED GOOD.
